MAUDE Adverse Event Report: CORDIS US CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNX CONTROL VENOUS; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX61260
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the sealant of a 6-12f mynx control venous vascular closure device (vcd) was not completely unsheathed from the device.Mild damage was noted to the sealant sleeves after removal.Manual compression was held for hemostasis.The device was used with an 8f sheath.The other two sites in the left groin were closed successfully.The device was discarded during case clean up.The procedure used a retrograde approach.The deployer was trained on the mynx device.An 8f avanti sheath introducer was used.The device was stored and prepared according to the instructions for use.No damage was noted to the button.The button completely depressed.The tension indicator was aligned with the markers on the handle halves before deployment.The device storage temperature exceeded 25 °c.No kinks were noted in the sheath or device after removal.The tension indicator displayed a clock symbol after button #1 depression.The device is not being returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot f2609901 presented no issues during the manufacturing process that can be related to the reported event.Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25430267
Report Number3004939290-2026-00691
Device Sequence Number10205109
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280409(10)F2609901
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX61260
Device Lot NumberF2609901
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F AVANTI SHEATH.
Patient Age75 YR
Patient SexFemale
Patient Weight63 KG